# SDR DALA2018102606301

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 72,017 hours, 53,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR- MTC REQUEST IN REFERENCE LOG 0249740 FUSELAGE - SKIN - STA 1380 - L13R-L14R - CRACK AND EXISTING REPAIR JOB NOR 44 PERFORM ER/A 551385-14 REV.A SECTION II. PERMANENT REPAIR WAS PERFORMED AT FUSELAGE SKIN BETWEEN STA 1380 AND L13R-L14R PER ETI-88-18-069 REV. 2 AND ER/A NO.: 551385-12 REV.: B SECTION II. (LP0800438)
